Previous |  Up |  Next


Title: On linear differential equations of higher odd order (English)
Author: Greguš, M.
Language: English
Journal: Differential Equations and Their Applications
Volume: Proceedings of the Conference held in Bratislava in September 1966
Issue: 1966
Pages: 81-88
Category: math
MSC: 34C10
idZBL: Zbl 0185.15904
Date available: 2009-02-11T16:35:51Z
Last updated: 2012-09-12
Stable URL:


Files Size Format View
Equadiff_02-1966-1_10.pdf 838.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo